# SDR 06FDEA1278

- Difficulty date: April 2, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 54,053 hours, 34,714 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Misinstalled
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

IMPROPER REPAIR INSTALLED STA 430 - 436 STR 21R - 22R.  REMOVED, FABRICATED, ALODINED, PRIMED AND INSTALLED FUSELAGE FLUSH REPAIR IAW FX SRM 53-30-3 FIG 2, 51-30-2 AND 51-10-2.
